Une obstruction pour scinder une équivalence d’homotopie en dimension 3
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 3, pp. 437-467.
@article{ASENS_1976_4_9_3_437_0,
     author = {Hendriks, Harrie},
     title = {Une obstruction pour scinder une \'equivalence d{\textquoteright}homotopie en dimension $3$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {437--467},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 9},
     number = {3},
     year = {1976},
     doi = {10.24033/asens.1314},
     zbl = {0335.57005},
     mrnumber = {54 #8634},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1314/}
}
TY  - JOUR
AU  - Hendriks, Harrie
TI  - Une obstruction pour scinder une équivalence d’homotopie en dimension $3$
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1976
DA  - 1976///
SP  - 437
EP  - 467
VL  - 4e s{\'e}rie, 9
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1314/
UR  - https://zbmath.org/?q=an%3A0335.57005
UR  - https://www.ams.org/mathscinet-getitem?mr=54 #8634
UR  - https://doi.org/10.24033/asens.1314
DO  - 10.24033/asens.1314
LA  - fr
ID  - ASENS_1976_4_9_3_437_0
ER  - 
%0 Journal Article
%A Hendriks, Harrie
%T Une obstruction pour scinder une équivalence d’homotopie en dimension $3$
%J Annales scientifiques de l'École Normale Supérieure
%D 1976
%P 437-467
%V 4e s{\'e}rie, 9
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1314
%R 10.24033/asens.1314
%G fr
%F ASENS_1976_4_9_3_437_0
Hendriks, Harrie. Une obstruction pour scinder une équivalence d’homotopie en dimension $3$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 3, pp. 437-467. doi : 10.24033/asens.1314. http://www.numdam.org/articles/10.24033/asens.1314/

[C 1] S. E. Cappell, Splitting obstructions for Hermitian forms and manifolds with Z2 ⊂ π1 (Bull. Amer. Math. Soc., vol. 79, 1973, p. 909-913). | MR | Zbl

[C 2] S. E. Cappell, Unitary nilpotent groups and Hermitian K-theory, I (Bull. Amer. Math. Soc., vol. 80, 1974, p. 1117-1122). | MR | Zbl

[C 3] S. E. Cappell, Manifolds with fundamental group a generalized free product, I (Bull. Amer. Math. Soc., vol. 80, 1974, p. 1193-1198). | MR | Zbl

[E] D. B. A. Epstein, Projective planes in 3-manifolds (Proc. London Math. Soc., (3), 11, 1961, p. 469-484). | MR | Zbl

[H 1] H. Hendriks, Applications de la théorie d'obstruction en dimension 3 (C. R. Acad. Sc., Paris, t. 276, 1973, p. A 1101-1104.) | MR | Zbl

[H 2] H. Hendriks, Applications de la théorie d'obstruction en dimension 3 (Thèse, Publ. math. d'Orsay, n° 133-7535, 1975). | MR

[H 3] G. Higman, The units of group-rings (Proc. London Math. Soc., vol. 46, 1940, p. 231-248). | JFM | MR | Zbl

[H 4] M. W. Hirsch, Immersions of manifolds (Trans. Amer. Soc., vol. 93, 1959, p. 242-276). | MR | Zbl

[HL 1] H. Hendriks et F. Laudenbach, Scindement d'une équivalence d'homotopie en dimension 3 (C. R. Acad. Sc., Paris, t. 276, 1973, p. A 1275-1278). | MR | Zbl

[HL 2] H. Hendriks et F. Laudenbach, Scindement d'une équivalence d'homotopie en dimension 3 (Ann. scient. Éc. Norm. Sup., t. 7, 1974, p. 203-218). | EuDML | Numdam | MR | Zbl

[L] F. Laudenbach, Topologie de la dimension 3 : homotopie et isotopie (Astérisque, vol. 12, 1974). | MR | Zbl

[S 1] J. Stallings, Whitehead torsion of free products (Ann. of Math., vol. 82, 1965, p. 354-363). | MR | Zbl

[S 2] J. Stallings, Group theory and three-dimensional manifolds, Yale University Press, 1971. | Zbl

[S 3] G. A. Swarup, On a theorem of C. B. Thomas (J. London Math. Soc., vol. 8, 1974, p. 13-21). | MR | Zbl

[S 4] G. A. Swarup, Homotopy type of closed 3-manifolds, preprint, Tata Institute, 1974.

[S 5] G. A. Swarup, On embedded spheres in 3-manifolds II, preprint, Tata Institute, 1974.

[T] C. B. Thomas, The oriented homotopy type of compact 3-manifolds (Proc. London Math. Soc., vol. 19, 1969, p. 31-44). | MR | Zbl

Cited by Sources: